# SDR CALA2017050501276

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,014 hours, 18,293 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT AT L2 DOOR ILLUMINATED AFTER DOOR OPENED. CLEANED DEBRIS FROM AROUND PROX SWITCH S10218, LIGHT EXITNGUISHED. CYCLED DOOR ARM/DISARM, LIGHT OPS CK'S GOOD.
